Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking seasonale birth control. Will i get my period if i stop taking the pill?

Hi Dr. Grief. I am currently taking Seasonale birth control . I was wondering if it would be ok/safe to not take the last week of my active pills in order to get my period one week sooner. I am going on vacation and of course that is the week im scheduled to get my period. Im not trying to skip my period, but just to get it sooner. What do you think? A C
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
HI, thanks for using healthcare magic

You can consider doing this (stopping early) or you can continue into the next pack to prevent to period from occurring.

In addition, there is a medication called norethisterone that is used to delay periods. It is taken 3 to 4 days prior to the onset of the period and continued for up to 2 weeks or until you wish to have your period.

You can discuss these options with your doctor to find out which would best suit you.

I hope this helps
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor